MathSciNet Relay Station
MathSciNet bibliographic data
MR2446343 34B18 (34B10 47N20)
Infante, Gennaro; Zima, Mirosława Positive solutions of multi-point boundary value problems at resonance. Nonlinear Anal. 69 (2008), no. 8, 2458–2465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement